# SDR UPS96820074

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', STATION 240 RT FLOOR BEAM SUPPORT LWR END IS CORRODED AT FUSELAGE FRAME.  REMOVED GUSSET AND ATTACH ANGLE, FAB REPAIR DOUBLERS, REINSTALLED GUSSET AND INSTALLED REPAIR DOUBLERS IAW SRM 51-1-20D, 51-1-21 AND 53-2-0.
